# SDR CA981019030

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Jammed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ARRIVAL GATE, FOUND LEFT MLG DOOR HANGING DOWN.  FOUND DOOR JAMMED AND GEAR DOOR FOLLOW-UP EANCO CABLE JAMMING, AND FOLLOW-UP TORQUE TUBE RIVET SHEARED.  PARTS REPLACED/REPAIRED.  SYSTEM SERVICEABLE.
